Кислота ацетилсалициловая
-
Acetylsalicylic acid (Aspirin) tablets 500 mg blister 10 pcs Ацетилсалициловая кислота (Аспирин) таблетки по 500 мг блистер 10 шт
DOSAGE FORM
Tablets.
ACTIVE INGREDIENT
1 tablet contains acetylsalicylic acid in terms of 100% of the substance – 500 mg.
INDICATIONS
Symptomatic treatment of headache, toothache, sore throat caused by cold; fever; algodysmenorrhea; pain in muscles and joints; back pain; moderate pain caused by arthritis. In case of cold or acute respiratory disease for symptomatic relief of pain and fever.
-
Citropak-Darnitsa tablets blister 10 pcs Цитропак-Дарница таблетки блистер 10 шт
Treatment of mild or moderate headache or toothache, primary dysmenorrhea, migraine, arthralgia, neuralgia, diseases that are accompanied by hyperthermia of different etiology (as an antipyretic agent).
-
Citramon Maxi tablets 20 pcs Цитрамон Макси таблетки 20 шт
Immediate treatment of headache and migraine attacks with or without aura.
-
Citramon-Darnitsa tablets 10 pcs Цитрамон-Дарница таблетки 10 шт
Treatment of mild or moderate headache or toothache, primary dysmenorrhea, migraine, arthralgia, neuralgia, diseases accompanied by hyperthermia of different aetiology (as an antipyretic agent).
-
Cardiomagnyl tablets 75mg №30 Кардиомагнил таблетки 75мг №30
Cardiomagnyl Tablets: Combining Aspirin and Magnesium
Cardiomagnyl is a medication that combines two active ingredients: aspirin and magnesium. It is commonly prescribed for its dual effects on reducing the risk of blood clots and providing magnesium supplementation
-
Cardiomagnyl tablets 75mg №100 Кардиомагнил таблетки 75мг №100
Cardiomagnyl Tablets: Combining Aspirin and Magnesium
Cardiomagnyl is a medication that combines two active ingredients: aspirin and magnesium. It is commonly prescribed for its dual effects on reducing the risk of blood clots and providing magnesium supplementation